# SDR FDEA2018102693000

- Difficulty date: October 9, 2018
- Submitted: October 26, 2018
- Operation: Air carrier
- Aircraft: N360FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46636
- Aircraft time: 86,089 hours, 31,014 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929150
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK - STA. 635 RBL 8. SEAT TRACK CRACKED LOWER FLANGE. NOTE: SEAT TRACK UNDER BALL MAT AREA. REPLACED DAMAGED SEAT TRACK FROM STA 635 TO STATION 615 REF SRM 53-70-00 FIG 1 VI, SRM 51-31-01 VOL, SRZ 10-53-002 DWG MAJOR REPAIR.
